American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] M. A. Akcoglu and A. Brunel. Contractions on $L\sb{1}$-spaces . Trans. Amer. Math. Soc. 155 (1971) 315-325. MR 0276439.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Donald O. Koehler. $G\sb{2n}$ spaces . Trans. Amer. Math. Soc. 150 (1970) 507-518. MR 0262806.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] James D. Stafney. The spectrum of an operator on an interpolation space . Trans. Amer. Math. Soc. 144 (1969) 333-349. MR 0253054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] E. C. Zachmanoglou. An application of Holmgren's theorem and convexity with respect to differential operators with flat characteristic cones . Trans. Amer. Math. Soc. 140 (1969) 109-115. MR 0240442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] L. A. Coburn. The $C\sp{\ast} $-algebra generated by an isometry. II . Trans. Amer. Math. Soc. 137 (1969) 211-217. MR 0236720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] C.-Y. Lo. On polynomials in self-adjoint operators in spaces with an indefinite metric . Trans. Amer. Math. Soc. 134 (1968) 297-304. MR 0232198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alan McIntosh. Representation of bilinear forms in Hilbert space by linear operators . Trans. Amer. Math. Soc. 131 (1968) 365-377. MR 0221299.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] L. A. Coburn and A. Lebow. Components of invertible elements in quotient algebras of operators . Trans. Amer. Math. Soc. 130 (1968) 359-365. MR 0223901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Habib Salehi. On the alternating projections theorem and bivariate stationary stochastic processes . Trans. Amer. Math. Soc. 128 (1967) 121-134. MR 0214135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1